On absolute spectral decompositions
Doklady Akademii Nauk, Tome 209 (1973) no. 3, pp. 533-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_3_a3,
author = {I. M. Kozlovskii},
title = {On absolute spectral decompositions},
journal = {Doklady Akademii Nauk},
pages = {533--536},
year = {1973},
volume = {209},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_3_a3/}
}
I. M. Kozlovskii. On absolute spectral decompositions. Doklady Akademii Nauk, Tome 209 (1973) no. 3, pp. 533-536. http://geodesic.mathdoc.fr/item/DAN_1973_209_3_a3/